# SDR SWIA200819144

- Difficulty date: January 26, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 10,808 hours, 9,592 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Part number: 10275B04C03
- Part serial: 1409A
- Condition: Failed
- Location: Cabin Pressure
- Part time: 8,015 hours, 7,090 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A MASTER WARNING "DIFF PRESSURE" MESSAGE ON CLIMB-OUT, FLIGHT NR 6621.  REMOVED AND REPLACED CABIN PRESSURE ACQUISITION MODULE IAW AMM 21-33-01.  OPERATIONAL TEST GOOD.
